# SDR DL757081612

- Difficulty date: November 11, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54511
- Condition: Corroded
- Location: Bs 1538 Lbl 11.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF INTERCOSTAL COMMON TO SKIN BILGE AREA LBL 11.40 BS 1538.  REPAIRED DAMAGE PER DELTA ER/A 471504-14 REV ORIG.
